# SDR UALA2010102904001

- Difficulty date: October 28, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 50,223 hours, 13,958 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Gouged
- Location: Bs 440 S17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN LT SIDE & FWD OF STA 440, JUST BELOW S-17L, SHEAR TIE GOUGED.   MAJOR REPAIR ACCOMPLISHED: BLENDED GOUGE, AND MATERIAL REMAINING EXCEEDS LIMITS OF SRM. R & R SECTION OF FLOOR SUPPORT SPLICE WITH NEWLY MFG SUPPORT ANGLE AND SPLICE.
